# SDR GLBA2001038

- Difficulty date: February 15, 2001
- Submitted: February 17, 2001
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 22,024 hours, 28,458 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Flutter
- Location: Tail
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELEVATOR FLUTTER ON DESCENT AND CLIMB.  INSPECTED FLIGHT CONTROLS, PERFORMED TEST FLIGHT.  COULD NOT DUPLICATE, OPS CHECKED GOOD.  RETURNED TO SERVICE.
